MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 04/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system (b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for low blood glucose results.The customer is concerned with results obtained of 42, 91 and 98mg/dl.Customer states that her meter is reading 40-50 points lower than the other brand.The expected fasting blood glucose test result range is 130-145mg/dl.The customer felt well at the time of the call.However the customer did report symptom of not feeling well on (b)(6) 2018 and medical attention is reported at that time as a result of low blood glucose results and reported symptoms.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 07/31/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly): result 1:91mg/dl date: (b)(6) 2018 time:8:49am fasting; result 2:144mg/dl date: (b)(6) 2018 time:11:11pm fasting; result 3:157mg/dl date: (b)(6) 2018 time:10:23pm fasting; result 4:130mg/dl date:(b)(6) 2018 time:9:39pm fasting; result 5:98mg/dl date: (b)(6) 2018 time:8:19pm fasting.Back in (b)(6) customer was feeling sick.Customer's husband told her to call an ambulance.Customer check her blood sugar with our meter and the results was 42mg/dl fasting.Customer called paramedics; they administered medication and stayed with her for an hour.They check her blood sugar again and the results was 72mg/dl non-fasting with true metrix air.Customer was not transmitted to the hospital.Customer doesn't remember the exact date.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7462275
Report Number1000113657-2018-00484
Device Sequence Number1160799
Product Code NBW
UDI-Device Identifier00041415072787
UDI-Public(01)00041415072787
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2778
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2018
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1